Penalizations of the Brownian motion with a functional of its local times

Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2008, 118 (8), pp.1407-1433
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00706674
Contributeur : Serena Benassù <>
Soumis le : lundi 11 juin 2012 - 12:05:31
Dernière modification le : jeudi 27 avril 2017 - 09:46:48

Identifiants

  • HAL Id : hal-00706674, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

J. Najnudel. Penalizations of the Brownian motion with a functional of its local times. Stochastic Processes and their Applications, Elsevier, 2008, 118 (8), pp.1407-1433. <hal-00706674>

Partager

Métriques

Consultations de la notice

32